Enterococcal endocarditis among intravenous drug users: Report of a cluster of cases, possibly caused by contaminated amphetamine
2011 (English)In: SCANDINAVIAN JOURNAL OF INFECTIOUS DISEASES, ISSN 0036-5548, Vol. 43, no 5, 395-398 p.Article in journal (Refereed) Published
Intravenous drug use imposes a high risk of acquiring bacterial infections. In this report we present 3 cases of enterococcal endocarditis in intravenous drug users, diagnosed over a period of 3 months. Genotyping revealed that 2 of the cases were caused by closely related isolates, suggesting possible spread by contaminated drugs.
Place, publisher, year, edition, pages
Informa Healthcare , 2011. Vol. 43, no 5, 395-398 p.
Endocarditis, intravenous drug abuse, Enterococcus faecalis
Engineering and Technology
IdentifiersURN: urn:nbn:se:liu:diva-67963DOI: 10.3109/00365548.2010.546367ISI: 000289560500015OAI: oai:DiVA.org:liu-67963DiVA: diva2:414741